Tsukuba Journal of Mathematics

Proper isoparametric semi-Riemannian submanifolds in a semi-Riemannian space form

Naoyuki Koike

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 13, Number 1 (1989), 131-146.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496161012

Digital Object Identifier
doi:10.21099/tkbjm/1496161012

Mathematical Reviews number (MathSciNet)
MR1003597

Zentralblatt MATH identifier
0677.53024

Citation

Koike, Naoyuki. Proper isoparametric semi-Riemannian submanifolds in a semi-Riemannian space form. Tsukuba J. Math. 13 (1989), no. 1, 131--146. doi:10.21099/tkbjm/1496161012. https://projecteuclid.org/euclid.tkbjm/1496161012


Export citation